# SDR HEEA0011610

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N137AE
- Make and model: Bolkms BO105S
- Aircraft serial: S851
- System (JASC): 3450 · Dependent Position Determining System
- Part: Transceiver
- Part number: 40001452502
- Condition: Failed
- Location: Cockpit
- Component: RT138F
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER RECEIVES, BUT WILL NOT TRANSMIT.
